What are the symptoms of vitamin B6 toxicity?

And with that...... It's difficult to become toxic on a water soluble vitamin when your body can flush out the excess easily in the urine. If someone is genuinely b6 toxic, the solution is to stop taking massive doses of b6 before the problem becomes permanent.
These. According to natural standard: arrhythmia (abnormal heart rhythm), skin reactions (such as acne, allergic reactions, and photosensitivity), gastrointestinal effects (such as nausea, vomiting, abdominal pain, loss of appetite, a feeling of a lump in the throat, abdominal discomfort, heartburn, recurrence of ulcerative colitis (in patients with ulcerative colitis)), increased liver function test res.

Related Questions

What is the toxicity of vitamin b6?

None. Vit b6 is hydrosoluble, any extra you take, it will be eliminated. Read more...
Tingling & pain. Vitamin b6 toxicity is exceedingly rare and usually only occurs at prolonged doses in excess of 500mg daily. However, some people are more sensitive to it and experience adverse symptoms at lower doses. Symptoms of toxicity include peripheral neuropathy - pain and tingling of fingers or toes. Stopping the supplement at the first sign of symptoms prevents permanent affects. Read more...

Many thanks for your helpful response yesterday. I did have neck& thoracic mris– negative. Should I still get a dir? Also, could there be a tie btw mri, symptoms & high vitamin B6 levels?

Don't know. You need to see a doctor and have them fully evaluate you with history, physical and allowing you to explore issues with any questions you may have. You sound quite intelligent, and they should be able to provide you with good responses. Good luck and hope this all gets worked out. Read more...

Is stiffness of arms and legs (appeared on 200mg of vitamin B6 a day taken for 3 mths) a symptom of sth serious or will it disappear with time?

Depends. B6 has two forms, active and inactive. Pyridoxal 5 phosphate p5p is the active form. Inactive b6 competes with p5p at the receptor. Some people do not convert b6 to p5p very well, so by taking high doses of inactive b6 can actually cause a functional deficiency due to receptor competition. Always take active b6. Read more...

Is stiffness of arms and legs (appeared on 200mg of vitamin B6 a day taken for 3 mths) a symptom of sth serious or will it disappear with time?

Prob. not related. It is unlikely to have toxicity from 200 mg of vitamin b6. If it is, it will almost always disappear if you stop it. If you do not start to improve, see your doctor because stiffness is not the usual symptoms from high b6. Read more...

I have neurological symptoms, 30 lesions on a brain mri, and high vitamin B6 blood levels (86ng). Can high B6 levels cause brain lesions?

Sort out. First, b-6 can cause a toxic problem with spinal cord and peripheral nerves, but very unlikely to cause 30 MRI brain spots. Was contrast used? Are there lesions in the neck? Perhaps spinal fluid analysis will sort this out. You may have a mixed process here. See a neurologist who specializes in ms, as used to pinning down these kinds of issues. Read more...
No relation. I cannot find any evidence that brain lesions are related to vitamin B6. I tried a literature search and there appears to be no connection. Read more...